# SDR MEX2003322

- Difficulty date: July 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MEX-MTY - FLT 920 - AIRCRAFT RETURNED TO PLATFORM, BOTH ANTI-SKID LIGHTS CAME ON.  DURING REVISION, DETECTED THE INTERIOR LEFT CONNECTOR VALVE LOOSE.  THE WIRING WAS CHECKED AND CONNECTOR WAS CLEANED AND RECONNECTED IAW 32-43-00, ALL TESTS CORRECT.  (M)
